# SDR AUS20040379

- Difficulty date: May 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN FLOOR STRUCTURE CONTAINED LEVEL 2 CORROSION IN THE FOLLOWING AREAS:  PN HC536H1063-001 RT OB SEAT TRACK END ON UPPER  SURFACE. AREA OF CORROSION MEASURED 38.1MM (1.5IN) IN LENGTH  BY 12.7MM (0.5IN) IN WIDTH WITH A DEPTH OF 2.54MM (0.10IN).  CORROSION LOCATED IN ZONE 222 AT FRAME 18 BETWEEN STATIONS  216.6 AND 240 RT BL43 RT. REPORTED CAUSE OF DAMAGE  LAVATORY/GALLEY SPILL.   PN HC536H1063-002 LT OB SEAT TRACK ON UPPER SURFACE  AT FORWARD END. AREA OF CORROSION MEASURED 25.4MM (1IN) IN  LENGTH BY 6.35MM (0.250IN) IN WIDTH WITH A DEPTH OF 1.066MM (0.042IN).  CORROSION LOCATED IN ZONE 221 ON FRAME 18 AT BL 42 LT.  REPORTED CAUSE OF DAMAGE LAVATORY/GALLEY SPILL.
